Order Acetaminophen 650mg from an International Prescription Service
Universal Drug Store - Canada Online Pharmacy Store Universal Drugstore CIPA RX - Certified Canadian International Pharmacy Welcome to Universal Drugstore! International Prescription Services - Buy Prescription Drugs Tel 1-866-456-2456  Fax 1-866-783-4223
Home Find Your Drug Request A Refill Contact Us How To Order About Us FAQ

Brand Name Tylenol Arthritis

Best price on cheap Canadian pharmacy Acetaminophen

Tylenol Arthritis 650mg

Acetaminophen Caplet

Manufactured by McNeil Consumer Healthcare (of J&J Inc)
Product of Canada
Shipped from Canada
A prescription is not required for this OVER-THE-COUNTER medication
See Disclaimer

QUANTITY UNIT   PRICE  
100 Caplet(s)    $19.00  USD
200 Caplet(s)    $38.00  USD
300 Caplet(s)    $57.00  USD
400 Caplet(s)    $76.00  USD
500 Caplet(s)    $95.00  USD
600 Caplet(s)    $114.00  USD

Tylenol Arthritis Drug Information

Tylenol Arthritis Overview

How To Use Tylenol Arthritis

Tylenol Arthritis Precautions

Tylenol Arthritis Misdose

Tylenol Arthritis Interactions

Tylenol Arthritis Side Effects

Tylenol Arthritis Storage

Tylenol Arthritis Warnings

Before taking Acetaminophen 650mg, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Before using this product, tell your doctor or pharmacist your medical history, especially of: liver disease, regular use/abuse of alcohol.

Liquid products, chewable tablets, or dissolving/effervescent tablets may contain sugar or aspartame. Caution is advised if you have diabetes, phenylketonuria (PKU), or any other condition that requires you to limit/avoid these substances in your diet. If you have any of these conditions, ask your doctor or pharmacist about using these products safely.

Tell your doctor if you are pregnant before using Acetaminophen 650mg.

Acetaminophen 650mg passes into breast milk. Consult your doctor before breast-feeding.

Store at room temperature away from light and moisture. Do not store in the bathroom. Keep all medications away from children and pets.

Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.

Acetaminophen 650mg is used to treat mild to moderate pain (from headaches, menstrual periods, toothaches, backaches, osteoarthritis, or cold/flu aches and pains) and to reduce fever.

Take this product by mouth as directed. Follow all directions on the product package. If you are uncertain about any of the information, consult your doctor or pharmacist.

There are many brands and forms of Acetaminophen 650mg available. Read the dosing instructions carefully for each product because the amount of Acetaminophen 650mg may be different between products. Do not take more Acetaminophen 650mg than recommended. ()

If you are giving Acetaminophen 650mg to a child, be sure you use a product that is meant for children. Use your child's weight to find the right dose on the product package. If you don't know your child's weight, you can use their age.

For suspensions, shake the medication well before each dose. Some liquids do not need to be shaken before use. Follow all directions on the product package. Measure the liquid medication with the provided dose-measuring spoon/dropper/syringe to make sure you have the correct dose. Do not use a household spoon.

For rapidly-dissolving tablets, chew or allow to dissolve on the tongue, then swallow with or without water. For chewable tablets, chew thoroughly before swallowing.

Do not crush or chew extended-release tablets. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split the tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.

For effervescent tablets, dissolve the dose in the recommended amount of water, then drink.

Pain medications work best if they are used as the first signs of pain occur. If you wait until the symptoms have worsened, the medication may not work as well.

Do not take Acetaminophen 650mg for fever for more than 3 days unless directed by your doctor. For adults, do not take this product for pain for more than 10 days (5 days in children) unless directed by your doctor. If the child has a sore throat (especially with high fever, headache, or nausea/vomiting), consult the doctor promptly.

Tell your doctor if your condition persists or worsens or if you develop new symptoms. If you think you may have a serious medical problem, get medical help right away.

Acetaminophen 650mg usually has no side effects. If you have any unusual effects, contact your doctor or pharmacist promptly.

If your doctor has directed you to use Acetaminophen 650mg, remember that he or she has judged that the benefit to you is greater than the risk of side effects. Many people using Acetaminophen 650mg do not have serious side effects.

A very serious allergic reaction to Acetaminophen 650mg is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.

Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.

In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.

Click here to view a more detailed list of Tylenol Arthritis side effects.

If you are taking Acetaminophen 650mg on a regular schedule and miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.

Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.

A product that may interact with Acetaminophen 650mg is: ketoconazole.

Acetaminophen 650mg may interfere with certain laboratory tests, possibly causing false test results. Make sure laboratory personnel and all your doctors know you use Acetaminophen 650mg.

Taking too much Acetaminophen 650mg may cause serious (possibly fatal) liver disease. Adults should not take more than 4000 milligrams (4 grams) of Acetaminophen 650mg a day. People with liver problems and children should take less Acetaminophen 650mg. Ask your doctor or pharmacist how much Acetaminophen 650mg is safe to take.

Do not use with any other drug containing Acetaminophen 650mg without asking your doctor or pharmacist first. Acetaminophen 650mg is in many nonprescription and prescription medications (such as pain/fever drugs or cough-and-cold products). Check the labels on all your medicines to see if they contain Acetaminophen 650mg, and ask your pharmacist if you are unsure.

Get medical help right away if you take too much Acetaminophen 650mg (overdose), even if you feel well. Overdose symptoms may include nausea, vomiting, loss of appetite, sweating, stomach/abdominal pain, extreme tiredness, yellowing eyes/skin, and dark urine.

Daily alcohol use, especially when combined with Acetaminophen 650mg, may damage your liver. Avoid alcohol.

Disclaimer Disclaimer
CIPA RX - Certified Canadian International Pharmacy